# SDR ASAA2019031428636

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,483 hours, 7,059 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT CAUTION LIGHT ILLUMINATED ON FINAL APPROACH. PERFORMED QRH AND LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PERF WINDOW WHCU BITE PER FIM 30-41 TASK 801 WINDOW HEAT RESET. OPS CK GOOD.
